University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1858

Title: The Structure of Indices of Control Systems for Certain Single – Delay Autonomous Linear Systems with Problem Instances
Authors: Ukwu, Chukwunenye
Keywords: Index
Issue Date: 2014
Publisher: Published by European Centre for Research Training and Development UK
Series/Report no.: Vol. 2;No 2; Pp 28-42
Abstract: This paper investigated the structure of indices of control systems for single – delay autonomous linear systems on the interval [0, 4h] and on [0, ∞) for special coefficient matrix cases. It also provided a note on Euclidean controllability and application instances of the determination of their controllability dispositions. The development of the associated control index matrices exploited the continuity of these matrices for positive time periods, change of variables technique, the method of steps and backward continuation recursions to obtain these matrices on successive intervals of length equal to the delay h.The indices were derived using the stage – wise algorithmic format, starting from the right - most interval of length h. The structure could be gleaned and deciphered from the emerged sign convention and recognizable exponential integral ordering.
URI: http://hdl.handle.net/123456789/1858
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
The-Structure-of-Indices-of-Control-Systems-for-Certain-Single-–-Delay-Autonomous-Linear-Systems-with-Problem-Instances.pdf463.12 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback